MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL
Model Number 20516C
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the balloon deflates on its own.Additional information was received from the customer and stated that the patient had to return to the clsc for catheter replacement.The patient had no medical intervention or treatment, but the patient experienced increased infection risk and significant discomfort.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for the reported lot l24h3072s and as well as for the representative sample lot l24j3281s was reviewed and no anomalies related to the reported issue were observed.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot l25e4991s was reviewed and no anomalies related to the reported issue were observed.An unused, sealed representative sample from a different lot number (l24j3281s) was received for evaluation, and upon technical evaluation, the reported condition was not observed.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23843541
Report Number1423537-2025-00509
Device Sequence Number21339673
Product Code KOD
UDI-Device Identifier10192253024265
UDI-Public(01)10192253024265(17)290809(10)L24H3072S
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K833790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20516C
Device Catalogue Number20516C
Device Lot NumberL24H3072S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/19/2026
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown